# SDR ASAA2023062543755

- Difficulty date: June 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,696 hours, 766 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 GEN DRIVE WILL INTERMITTANTLY NOT ILLUMINATE WITH ENGINE OFF(PRI 2). GROUNDED - YES. REF IFIM TASK 24-11-00-810-804 PERFORMED GCU BITE TEST, BITE TEST PASSED.PERFORMED WIRE CHECK BETWEEN PIN-61 OF CONNECTOR D10892A AND PIN-16 OF CONNECTOR D636 WIRE TEST GOOD. PERFORMED WIRE CHECK BETWEEN PINS-27,15 OF CONNECTOR D10892B AND PINS-5,6 OF CONNECTOR P103 WIRE TEST GOOD. RECOMMEND REPLACING #2 ENG IDG. THIS CLEARS TSR714570
